# SDR DHL2002805054

- Difficulty date: December 21, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILED TO ACCELERATE ON TAKE OFF. ABORTED AT 60 KIAS., TOGW. 177.0, OAT. -1 DEGREE C., PRESSURE ALTITUDE 1163.   PERFORMED ENGINE CHECK PER JRH ACCELERATION  DECELERATION CHECKED OK, POWER MANAGEMENT CONTROL (PMC) CHECK FAILED, PER JRH 13.4 & 15.2, GROUND IDLE CHECK OK.   ON ENGINE NR 1 CHECK, NR 1 PMC FAILED PMC CHECK.   DEFERRED IAW MEL 73-1 CAT. "C", ASSIGNED DMI 11342, PLACARD INSTALLED. PMC SWITCHED TO OFF POSITION.    REF. DMI #11342 ON NR 1 ENGINE CHECK #1 PMC FAILED PMC CHECK.    ADJUSTED PMC PER M/M 73-21-30 ON NR 1 ENGINE, ALSO RAN ENGINE NR 1, AND NO PROBLEMS FOUND PER JET RUN UP BOOK CLEARED DMI 11342.
